Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 69, NWS Lake Charles, LA

May 1, 2016Acadia Parish, Lafayette Parish, Saint Landry Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at May 1, 2016, 3:58 AM CDT for Acadia Parish, Lafayette Parish, Saint Landry Parish, Louisiana. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 3:58 AM CDT (08:58 UTC)
Expired
May 1, 2016, 5:00 AM CDT
In force
62 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
50.0 mph

Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA

The radar

The Lake Charles radar (KLCH), 116 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 4:00 AM CDTHAIL 1.754 Nw Scott, LAREPORT OF GOLF BALL SIZE HAIL ON LACASSINE ROAD IN LAFAYETTE PARISH.
May 1, 4:15 AM CDTHAIL 1.55 Nw Lafayette, LAPUBLIC POSTED VIDEO OF PING PONG BALL SIZE HAIL IN VATICAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2130 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

687 
WUUS54 KLCH 010858
SVRLCH
LAC001-055-097-011000-
/O.NEW.KLCH.SV.W.0069.160501T0858Z-160501T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 AM CDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  EAST CENTRAL ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
  CENTRAL LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...

* UNTIL 500 AM CDT

* AT 357 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DUSON...OR
  NEAR SCOTT...MOVING EAST AT 10 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...SCOTT...RAYNE...CARENCRO...SUNSET...DUSON...GRAND COTEAU...
  CANKTON AND MIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3021 9196 3021 9198 3019 9198 3016 9222
      3033 9226 3044 9201 3027 9196 3026 9197
      3025 9197 3024 9195 3022 9195
TIME...MOT...LOC 0857Z 258DEG 8KT 3025 9216 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...<50MPH
 
$$

24
1 follow-up statement
304 
WWUS54 KLCH 010947
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT SUN MAY 1 2016

LAC001-055-097-011000-
/O.CON.KLCH.SV.W.0069.000000T0000Z-160501T1000Z/
ST. LANDRY LA-ACADIA LA-LAFAYETTE LA-
447 AM CDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTH CENTRAL ST. LANDRY...EAST CENTRAL ACADIA AND NORTH CENTRAL
LAFAYETTE PARISHES...

AT 446 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANKTON...OR
NEAR CARENCRO...MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARENCRO...SUNSET...GRAND COTEAU...CANKTON AND MIRE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3024 9221 3034 9223 3044 9201 3033 9198
TIME...MOT...LOC 0946Z 242DEG 21KT 3036 9207 

HAIL...1.00IN
WIND...<50MPH
 
$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 11:59 PM CDT, 3 hours 59 minutes earlier.

Area forecast discussion, Apr 30, 11:59 PM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1159 PM CDT SAT APR 30 2016

.DISCUSSION...
FOR 06Z TAF ISSUANCE.

&&

.AVIATION...
LOCAL 88DS SHOW THE POTENTIAL NEXT ROUND OF SHOWERS ALREADY
DEVELOPING OVER LOWER ACADIANA...AFFECTING THE SERN TERMINALS BY
06Z. LATEST HRRR RUNS SHOW WIDESPREAD SHOWERS DEVELOPING FURTHER
WEST THROUGH THE OVERNIGHT HOURS...IMPACTING MAINLY KLCH/MAYBE
KBPT FIRST BEFORE REACHING KAEX LATER. MEANWHILE MEDIUM-RANGE
MODELS STILL SHOW THE BULK OF THE PRECIP IN BETTER CONFINEMENT
WITH THE LINGERING FRONT...AGAIN IMPACTING THE SERN SITES MORE
THAN THE OTHERS. CEILINGS SHOULD REMAIN ON THE LOW SIDE GIVEN SO
MUCH BOUNDARY LAYER MOISTURE AND NOCTURNAL INVERSIONS.

25

&&

.PREV DISCUSSION... /ISSUED 944 PM CDT SAT APR 30 2016/

UPDATE...MINOR TWEAKING OF POPS OVER THE AREA. LATEST MODEL
OUTPUT CONTINUES TO SUGGEST ACADIANA POTENTIAL HIGHEST AREA-WIDE
AND HAVE MAINTAINED LIKELY POPS THERE. DID TRIM DOWN POPS
SLIGHTLY ELSEWHERE.

PREV DISCUSSION... /ISSUED 900 PM CDT SAT APR 30 2016/

DISCUSSION...
FOR 00Z TAF ISSUANCE.

AVIATION...
LOWER CEILINGS ARE BEGINNING TO DEVELOP ACROSS THE AREA WITH SFC
OBS REPORTING MVFR CONDITIONS NOW STARTING TO PREVAIL. CIGS SHOULD
CONTINUE LOWERING THROUGH THE NIGHT WITH LIFR VALUES EXPECTED BY
DAYBREAK...ALONG WITH POSSIBLY SOME SLIGHT RESTRICTIONS TO
VISIBILITY. ALL MODELS ARE INDICATING WIDESPREAD SHOWER ACTIVITY
DEVELOPING AHEAD OF AN APPROACHING FRONTAL BOUNDARY...LIKELY MOST
IMPACTING KLFT/KARA STARTING AROUND SUNRISE SUNDAY AND LINGERING
THROUGH MUCH OF THE DAY.

25

PREV DISCUSSION... /ISSUED 430 PM CDT SAT APR 30 2016/

DISCUSSION...A LARGE UPPER LOW CONTINUES TO MOVE ACROSS THE
PLAINS THIS AFTERNOON WITH A SHORT WAVE PASSING TO THE SOUTH ALONG
THE OF THE LARGER LOW. MOST OF THE RAIN ASSOCIATED WITH THE SHORT
WAVE HAS EXITED THE AREA, EXCEPT FOR FAR SOUTH LA. SOME MODELS
INDICATE THAT ADDITIONAL SHOWERS WILL CONTINUE TO DEVELOP ALONG
THE TAIL END OF THIS MCS AND CONTINUE INTO LOWER ACADIANA THIS EVENING.
ALSO A WEAK FRONTAL BOUNDARY IS LOCATED IN EAST TX AND THIS MAY
DRIFT INTO OR NEAR THE EAST TX LAKES AREA EARLY SUNDAY WITH
ADDITIONAL SHOWER ACTIVITY DEVELOPING TOWARD SUNRISE.

ANOTHER SHORT WAVE WILL MOVE ACROSS THE REGION MONDAY WITH ANOTHER
ROUND OF HEAVY RAINFALL POSSIBLE.

WHILE WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED SUNDAY,
WITH THE ALREADY SATURATED SOIL AND FULL RIVERS, BAYOUS, AND
DITCHES THE FLOOD WATCH WAS EXTENDED INTO MONDAY EVENING WHEN THE
NEXT MCS MAY AFFECT THE AREA.

THE FRONT IS NOT EXPECTED TO PUSH THROUGH THE REGION MONDAY ENDING
THE RAINFALL AND USHERING IN COOLER AND DRIER WEATHER FOR MID TO
LATE WEEK.

MARINE...TIDE LEVELS ARE FALLING ALONG THE COAST, HOWEVER TIDES
WILL CONTINUE TO RUN AROUND ONE FOOT ABOVE NORMAL THROUGH SUNDAY.
THIS MAY PUSH TIDES BACK TO AROUND 3 FEET MLLW AT HIGH TIDE MID
DAY TO EARLY AFTERNOON SUNDAY. A SLOW DECREASE IN TIDES IS
EXPECTED THROUGH EARLY WEEK WITH A BETTER FALL AFTER THE FRONT
TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  69  82  68  77 /  30  60  50  80
LCH  71  81  71  79 /  40  60  50  80
LFT  71  82  74  80 /  60  70  40  80
BPT  70  83  71  80 /  30  60  60  80

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR LAZ027>033-041>045-
     052>055-073-074.

     COASTAL FLOOD ADVISORY UNTIL 5 PM CDT SUNDAY FOR LAZ041-052>054-
     073-074.

TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR TXZ180-201-215-216-
     259>262.

     COASTAL FLOOD ADVISORY UNTIL 5 PM CDT SUNDAY FOR TXZ215-216.

GM...NONE.
&&
Hazardous weather outlook, Apr 30, 5:06 AM CDT, 22 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
506 AM CDT SAT APR 30 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
011130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
506 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COMPLEX OF STORMS WILL CONTINUE TO MOVE ACROSS THE FORECAST AREA
TODAY. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL...FREQUENT
CLOUD TO GROUND LIGHTNING...AND STRONG GUSTY WINDS. THERE IS A
SLIGHT RISK FOR SEVERE STORMS...AND A MODERATE RISK FOR EXCESSIVE
RAINFALL. A FLASH FLOOD WATCH IS ALSO IN EFFECT.

TIDES ALONG THE COAST WILL BE ELEVATED WITH THE POSSIBILITY OF
MINOR COASTAL FLOODING DURING HIGH TIDE TIMES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HEAVY RAINFALL POSSIBILITIES WILL CONTINUE THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-011130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
506 AM CDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

ELEVATED SEAS AND WINDS WILL CONTINUE THROUGH THE DAY. SHOWERS AND
THUNDERSTORMS WILL DEVELOP WITH FREQUENT CLOUD TO WATER LIGHTNING
AND HEAVY RAINFALL GREATLY REDUCING VISIBILITIES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE POSSIBILITY OF THUNDERSTORMS WITH FREQUENT CLOUD TO WATER
LIGHTNING AND HEAVY RAINFALL WILL CONTINUE INTO MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, May 1, 3:07 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
307 AM CDT SUN MAY 1 2016

LAZ033-043-044-010845-
ST. LANDRY LA-ACADIA LA-LAFAYETTE LA-
307 AM CDT SUN MAY 1 2016

...SPECIAL WEATHER STATEMENT...

AT 306 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR EGAN TO RAYNE. MOVEMENT WAS NORTHEAST AT
15 MPH.

HALF INCH HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...OPELOUSAS...CROWLEY...EUNICE...RAYNE...CHURCH POINT...IOTA...
SUNSET...DUSON...CANKTON...BRANCH...RICHARD...MAXIE...RIDGE...EGAN...MOWATA...
MIRE...ESTHERWOOD AND MIDLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3045 9250 3053 9204 3014 9212 3014 9226
      3015 9229 3013 9230 3012 9257
TIME...MOT...LOC 0806Z 208DEG 13KT 3021 9246 3026 9227

24
Special weather statement, May 1, 3:19 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 AM CDT SUN MAY 1 2016

TXZ215-216-010915-
JEFFERSON TX-ORANGE TX-
319 AM CDT SUN MAY 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ORANGE AND CENTRAL
JEFFERSON COUNTIES UNTIL 415 AM CDT...

AT 319 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF LA BELLE...OR 13 MILES SOUTHEAST OF HAMSHIRE...MOVING
NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT...PORT ARTHUR...NEDERLAND...GROVES...PORT NECHES...CENTRAL
GARDENS...PORT ACRES...SOUTHEAST TEXAS REGIONAL AIRPORT AND LA BELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2969 9428 3009 9412 2997 9384 2997 9386
      2995 9386 2996 9387 2993 9386 2986 9393
      2985 9392 2985 9394 2980 9395 2967 9407
      2963 9418
TIME...MOT...LOC 0819Z 212DEG 26KT 2977 9412

24

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 3:07 AM CDTSpecial Weather StatementLCHAcadia38 min
May 1, 3:16 AM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry44 min
May 1, 3:34 AM CDTTornado WarningLCHAcadia, Lafayette26 min
May 1, 4:09 AM CDTSpecial Weather StatementLCHCalcasieu66 min
May 1, 4:36 AM CDTSevere Thunderstorm WarningLCHCalcasieu39 min
May 1, 4:59 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin61 min
May 1, 5:01 AM CDTSpecial Weather StatementLCHAllen59 min
May 1, 5:14 AM CDTSpecial Weather StatementLCHCalcasieu61 min
May 1, 5:19 AM CDTCoastal Flood AdvisoryLCHCameron12 hr
May 1, 5:44 AM CDTAreal Flood AdvisoryLCHCalcasieu3 hr
May 1, 5:51 AM CDTSevere Thunderstorm WarningLCHSaint Landry, Saint Martin39 min
May 1, 5:56 AM CDTSpecial Weather StatementLCHVernon49 min
May 1, 6:09 AM CDTSpecial Weather StatementLCHCalcasieu51 min
May 1, 6:32 AM CDTSpecial Weather StatementLCHSaint Martin28 min
May 1, 6:57 AM CDTSpecial Weather StatementLCHJefferson Davis48 min
May 1, 7:10 AM CDTAreal Flood AdvisoryLCHAcadia, Jefferson Davis3 hr
May 1, 7:23 AM CDTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin3 hr
May 1, 7:32 AM CDTFlash Flood WarningLCHAcadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin4 hr
May 1, 7:58 AM CDTSpecial Weather StatementLCHLafayette62 min
May 1, 8:02 AM CDTAreal Flood AdvisoryLCHCalcasieu118 min
May 1, 8:11 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin4 days
May 1, 8:11 AM CDTRiver Flood WarningLCHLafayette, Vermilion11 days
May 1, 8:34 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Jefferson Davis3 hr
May 1, 9:41 AM CDTRiver Flood WarningLCHAllen, Jefferson Davis49 hr
May 1, 9:41 AM CDTRiver Flood WarningLCHCalcasieu6 days
May 1, 10:14 AM CDTSpecial Weather StatementLCHCameron, Iberia, St. Mary, Vermilion91 min
May 1, 10:57 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more11 hr
May 1, 11:05 AM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis11 hr
May 1, 3:23 PM CDTSpecial Marine WarningLCH2 hr
May 1, 4:40 PM CDTSpecial Marine WarningLCH35 min
May 1, 4:57 PM CDTSpecial Weather StatementLCHJefferson Davis48 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.